# SDR ABXA20140909298

- Difficulty date: September 9, 2014
- Submitted: October 21, 2014
- Operation: Air carrier
- Aircraft: N749AX
- Make and model: Boeing 767232
- Aircraft serial: 22226
- Aircraft time: 72,480 hours, 34,052 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Part number: 146T85102
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION BETWEEN STATION 1219 & 1241 AT SKIN BETWEEN STRINGERS 32R & 33R.  REPAIRED CORROSION ON BEAR STRAP IAW REA B653-61151-MR.  CORRODED, PN 146T8510-2, PART NAME WEB & BEAR STRAP, SN NSN, FS & BS LOCATION 1219 - 1241, STRINGER & WS LOCATION STRINGER 33R.  ACFT WAS GNDED.
